Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

28 years old suffering from loose stool and abdominal pain,taking O2. How to get permanent recovery ?

Hello docs, this is Gourisankar Mondal- age 28, weight 67 kg. for the last couple of days I regularly suffer from bowl disorder , loose stool , and tiny pain in upper abdomen . I live in India and started taking O2 tablet with Vi-bact capsules. Please suggest me what to do for permanent recovery. Thank you all.
Asked On : Sat, 2 Jul 2011
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HealthcareMagic.
If you are having bowel disorder for many days , there are few things you should consider getting evaluated for lik Irritable bowel syndrome , Giardiasis , HIV.
If it is of short duration and not subsiding with Lactobacillus , you definitely need an antibiotic like Ciprofloxacin and Metronidazole.
I advise you to visit your Physician and get examined to know the cause of these symptoms and get treated accordingly.

Meanwhile you should take adequate water (5-6 liters/day ) to avoid dehydration.
Take care
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor